# SDR GTIA9901077

- Difficulty date: July 13, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N131NK
- Make and model: Doug DC-9-41
- Aircraft serial: 47605
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: 2024T3050
- Condition: Gouged
- Location: Bs 261
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MHV - GOUGE ON FUSELAGE LT SIDE STATION 261 BETWEEN L17 AND L18 APPROX 1 INCH IN LENGTH BY .032 INCH DEEP.  REPAIRED FUSELAGE PER DEM DRW 53-99357-1 CUT OUT DAMAGED SKIN FROM STATION 218-260 L15-18.  FABRICATED NEW SKIN, SPLICE AND DOUBLERS IAW DWG NR 53-99357-1 AND DC9 SRM 51-10-2 AND INSTALLED REPAIR PARTS IAW DWG 53-99357-1 AND DC9 SRM 51-30-2 AND SG 30-5 AND CORROSION TREATMENT IAW DC9 SRM 51-10-3.  (M)
